# SDR REXA2012091901355

- Difficulty date: September 19, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 20,830 hours, 18,384 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Odor
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4317 FROM IND TO RDU APU PRODUCED SMOKE SMELL AND SMOKE TOLIET MESSAGE ON DECENT WHEN PACKS RUN OFF OF APU.  SMELL WENT AWAY WHEN SWITCHED BACK TO 10TH STAGE BLEEDS.  MAINTENANCE DEFERRED THE APU.  COMPLETED APU OPS CHECKS AND BLEED AIR TRANSFER SQUENCE FROM ENGINE TO APUI IAW AMM 49-10-00.  NO DEFECTS NOTED HAS NORMAL CRJ200 ODOR, THIS CLEARS MEL 49-10-11 AUTH 71578.
